Three months back my TSH level was 25. My Doctor kept me on 50 mg thyronorm & advised to repeat TSH test after 6 weeks. I got TSH done after 6 weeks and my TSH was 7.0.My Doctor increased my dose to 62. 5 mg which I am currently taking. But for d last one week I am feeling breathlessness and dryness in throat. Somebody told me that it may be due to increase in dosage from 50 to 62. 5 mg.Can this overdose be the reason for breathlessness and throat dryness.
5 years experience
Ask Free Question
You body is taking some time to adjust to adequate thyroxine levels which were previously very low. So do not worry everything will be ok in some time. Take good diet and start some morning exercise.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Asthma treatment